Persona: Ortega García, Alejandro
dc.date.accessioned | 2024-04-15T21:16:23Z | |
dc.date.available | 2024-04-15T21:16:23Z | |
dc.identifier.uri | https://hdl.handle.net/20.500.14468/2903 | |
dspace.entity.type | Person | |
organizacion.departamento | MATEMÁTICAS FUNDAMENTALES | |
organizacion.facultad | FACULTAD DE CIENCIAS | |
person.area | Análisis Matemático | |
person.familyName | Ortega García | |
person.givenName | Alejandro | |
person.identifier.investigauned | 818424 | |
person.identifier.orcid | 0000-0003-1902-4275 | |
relation.isPublicationOfAuthor | c01277bb-4c8c-4116-8436-c34fbc2cd426 | |
relation.isPublicationOfAuthor | ecac4657-312c-4cd5-85d5-0ff67b63a7ea | |
relation.isPublicationOfAuthor | ed478aea-bc2e-4a9c-8d4a-d80adfeae49f | |
relation.isPublicationOfAuthor | 0aad8d86-b2e7-4096-8478-45c07b863be7 | |
relation.isPublicationOfAuthor | 61918624-2e27-4222-8496-7a5300e1285c | |
relation.isPublicationOfAuthor.latestForDiscovery | c01277bb-4c8c-4116-8436-c34fbc2cd426 |